# SDR 20010112SG046

- Difficulty date: December 12, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Switch
- Part number: A123S142QAW
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PROP SYNC SWITCH SHORTED CAUSING ELECTRICAL SMOKE IN COCKPIT.  PULLED PROP SYNC CIRCUIT BREAKER AND SMOKE CLEARED.  PROP SYNC SYSTEM DEACTIVATED AND DEFERRED PER MEL 61-1 PENDING RECEIPT OF SWITCH.  REPLACED SWITCH AND TESTED SYSTEM.  NO DISCREPANCIES NOTED.  (M)
